MAUDE Adverse Event Report: ALIGN TECHNOLOGY, INC. INVISALIGN FULL; ALIGNER, SEQUENTIAL

ALIGN TECHNOLOGY, INC. INVISALIGN FULL; ALIGNER, SEQUENTIAL
Model Number AW6016 REV K
Health Effect - Clinical Codes Diarrhea (1811); Fatigue (1849); Fever (1858); Swelling (2091); Vomiting (2144); Dizziness (2194)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
After about four hours i began to experience severe nausea, extreme dizziness.I removed the product (for vomit and clean) and after 4/5 hrs i started feeling better.Not having associated the problem to the device, i wore it again and after 4 hrs the same symptoms recurred and in addition: vomiting, swelling of the tongue, diarrhea, fever resolved with 60mg of deflazacort for two days.With consequent strong asthenia, lack of appetite.The symptoms subsided 24 hrs after the product was removed.Fda safety report id# (b)(4).

Brand Name
INVISALIGN FULL
Common Device Name
ALIGNER, SEQUENTIAL
Manufacturer (Section D)
ALIGN TECHNOLOGY, INC.
MDR Report Key8821898
Report NumberMW5088308
Device Sequence Number3304014
Product Code NXC
UDI-Device Identifier00816063020233
UDI-Public(01)00816063020233
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 07/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAW6016 REV K
Device Catalogue Number9005
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
C-VITAMIN SUPPLEMENT; GABA SUPPLEMENT; OMEGA3 SUPPLEMENT
Outcome Attributed to Adverse Event Other;
Patient Age35 YR
Patient Weight87